# SDR SROM202001302003

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 85328410
- Condition: Corroded
- Location: Frame 32
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z SECTION AT STA. X32 LBL 38 UNDER FLOOR US BEYOND LIMITS.  Z SECTION REPLACED WITH MANUFACTURED PART IAW DHC-8-400 SRM 53-20-43, ITEM 211, AND 51-24-35 REV. 19.  INSTALLED Z SECTION FOLLOWING SRM REV. 19 SECTION 51-42-05.
